Current time in Korea 15:00 Dec 04 (Fri) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 11, Number 4
BKCSDE 11(4)
April 20, 1990 

 
Title
Theorems on the Jordan-Schwinger Representations of Lie Groups and its Application to the Algebraic Hamiltonian for Vibron Model of Diatomic Molecules
Author
Shoon K. Kim, Dong J. Lee*
Keywords
Abstract
The most general algebraic Hamiltonian for vibron model of diatomic molecules is obtained by using the theorems on the Jordan Schwinger representations of Lie groups.
Page
332 - 333
Full Text
PDF